# SDR AALA201512219004

- Difficulty date: December 20, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 61,498 hours, 24,253 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF, TAKEOFF INHIBITED, TURNED RED.  TAKEOFF ABORTED AT APPROX 70 KTS.  ACCOMPLISHED A GROUND SCAN OF CENTRAL WARNING SYS & FWC SYS IAW AMM 31-50-00-710-001-A & 31-50-00-710-002-A, WITH NO FAULTS FOUND.
